# SDR AALA201705099025

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L4 DOOR EMERGENCY ESCAPE SLIDE LIGHT AND EMERGENCY EXIT SIGN FAILED CHECK.  REMOVED AND REPLACED POWER SUPPLY M737 IAW AMM 33-51-07-902-001.  OPERATIONAL CHECK GOOD..
